Estimation problems for a class of impulsive systems - Archive ouverte HAL Access content directly
Journal Articles International Journal of Robust and Nonlinear Control Year : 2011

Estimation problems for a class of impulsive systems

Abstract

This paper deals with on-line identification of continuous-time systems subject to impulsive terms. Using a distribution framework, a scheme is proposed in order to annihilate singular terms in differential equations representing a class of impulsive systems. As a result, an on-line estimation of unknown parameters is provided, regardless of the switching times nor of the impulse rules. Numerical simulations of physical processes with noisy data are illustrating our methodology and results.
Fichier principal
Vignette du fichier
IJRNC-2010-Belkoura-V3.pdf (545.89 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

inria-00504941 , version 1 (22-07-2010)

Identifiers

Cite

Lotfi Belkoura, Thierry Floquet, Kaouther Ibn Taarit, Wilfrid Perruquetti, Yuri Orlov. Estimation problems for a class of impulsive systems. International Journal of Robust and Nonlinear Control, 2011, 21 (10), pp.1066-1079. ⟨10.1002/rnc.1621⟩. ⟨inria-00504941⟩
207 View
290 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More